# SDR SWAA2018031920467

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 37,647 hours, 22,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR LOWER INTERIOR EMERGENCY LIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
